MathSciNet Relay Station
MathSciNet bibliographic data
MR806256 42B25 (47F05 47G05)
Chanillo, Sagun; Wheeden, Richard L. $L\sp p$-estimates for fractional integrals and Sobolev inequalities with applications to Schrödinger operators. Comm. Partial Differential Equations 10 (1985), no. 9, 1077–1116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement